RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 2, Pages 303–305 (Mi dan32418)  

FLUID MECHANICS

Investigation of the stability of shock waves in arbitrary media

S. K. Aslanov

I. I. Mechnikov Odessa State University

Full text: PDF file (456 kB)
UDC: 534.222.2
Presented: Л. И. Седов
Received: 28.10.1965

Citation: S. K. Aslanov, “Investigation of the stability of shock waves in arbitrary media”, Dokl. Akad. Nauk SSSR, 169:2 (1966), 303–305

Citation in format AMSBIB
\Bibitem{Asl66}
\by S.~K.~Aslanov
\paper Investigation of the stability of shock waves in arbitrary media
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 2
\pages 303--305
\mathnet{http://mi.mathnet.ru/dan32418}


Linking options:
  • http://mi.mathnet.ru/eng/dan32418
  • http://mi.mathnet.ru/eng/dan/v169/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020